Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Dynamics analysis of Mackey-Glass model with two variable delays

School of Mathematics and Statistics, Hunan Provincial Key Laboratory of Mathematical Modeling and Analysis in Engineering, Changsha University of Science and Technology, Changsha 410114, China

Special Issues: Applications of delay differential equations in biology

Dynamics of non-autonomous Mackey-Glass model have not been well documented yet in two variable delays case, which is proposed by Berezansky and Braverman as open problems. This manuscript considers attractivity of all non-oscillating solutions about the positive equilibrium point and the global asymptotical stability of the trivial equilibrium point. Two delay-independent criteria based on the fluctuation lemma and techniques of differential inequality are established. The obtained results improve and complement some published results. Meanwhile, computer simulations of two numerical examples are arranged to illustrate the correctness and effectiveness of the presented results.
  Figure/Table
  Supplementary
  Article Metrics

References

1. H. Hu, X. Yuan, L. Huang, C. Huang, Global dynamics of an SIRS model with demographics and transfer from infectious to susceptible on heterogeneous networks, Math. Biosci. Eng., 16 (2019), 5729-5749.

2. C. Qian, Y. Hu, Novel stability criteria on nonlinear density-dependent mortality Nicholson's blowflies systems in asymptotically almost periodic environments, J. Inequal. Appl., 2020 (2020), 13.

3. C. Huang, H. Zhang, L. Huang, Almost periodicity analysis for a delayed Nicholson's blowflies model with nonlinear density-dependent mortality term, Commun. Pure Appl. Anal., 18 (2019), 3337-3349.

4. Y. Tan, C. Huang, B. Sun, T. Wang, Dynamics of a class of delayed reaction-diffusion systems with Neumann boundary condition, J. Math. Anal. Appl., 458 (2018), 1115-1130.

5. C. Huang, X. Long, L. Huang, S. Fu, Stability of almost periodic Nicholson's blowflies model involving patch structure and mortality terms, Canad. Math. Bull., 63 (2020), 405-422.

6. C. Huang, H. Zhang, J. Cao, H. Hu, Stability and Hopf bifurcation of a delayed prey-predator model with disease in the predator, Internat. J. Bifur. Chaos Appl., 29 (2019), 1950091.

7. X. Long, S. Gong, New results on stability of Nicholson's blowflies equation with multiple pairs of time-varying delays, Appl. Math. Lett., 100 (2020), 106027.

8. C. Huang, S. Wen, M. Li, F. Wen, X. Yang, An empirical evaluation of the influential nodes for stock market network: Chinese a shares case, Financ. Res. Lett., (2020), 101517.

9. X. Yang, S. Wen, Z. Liu, C. Li, Dynamic properties of foreign exchange complex network, Mathematics, 7 (2019), 832.

10. C. Huang, H. Yang, J. Cao, Weighted pseudo almost periodicity of multi-proportional delayed shunting inhibitory cellular neural networks with D operator, Discrete Contin. Dyn. Syst. Ser. S, 2020.

11. C. Huang, X. Yang, J. Cao, Stability analysis of Nicholson's blowflies equation with two different delays, Math. Comput. Simulation, 171 (2020), 201-206.

12. M. Iswarya, R. Raja, G. Rajchakit, J. Cao, J. Alzabut, C, Huang, Existence, uniqueness and exponential stability of periodic solution for discrete-time delayed BAM neural networks based on coincidence degree theory and graph theoretic method, Mathematics, 7 (2019), 1055.

13. C. Huang, Z. Yang, T. Yi, X. Zou, On the basins of attraction for a class of delay differential equations with non-monotone bistable nonlinearities, J. Differential Equations, 256 (2014), 2101- 2114.

14. C. Huang, J. Cao, F. Wen, X. Yang, Stability analysis of SIR model with distributed delay on complex networks, PLoS One, 11 (2016), e0158813.

15. M. Mackey, L. Glass, Oscillation and chaos in physiological control systems, Science, 197 (1977), 287-289.

16. C. Huang, X. Long, J. Cao, Stability of anti-periodic recurrent neural networks with multiproportional delays, Math. Meth. Appl. Sci., 43 (2020), 6093-6102.

17. L. Berezansky, E. Braverman, Mackey-Glass equation with variable coefficients, Appl. Math. Comput., 51 (2006), 1-16.

18. L. Berezansky, E. Braverman, L. Idels, Mackey-Glass model of hematopoiesis with non-monotone feedback: Stability, oscillation and control, Appl. Math. Comput., 219 (2013), 6268-6283.

19. W. Wang, Global exponential stability for the Mackey-Glass model of respiratory dynamics with a control term, Math. Meth. Appl. Sci., 39 (2016), 606-613.

20. L. Berezansky, E. Braverman, A note on stability of Mackey-Glass equations with two delays, J. Math. Anal. Appl., 450 (2017), 1208-1228.

21. C. Huang, J. Wang, L. Huang, New results on asymptotically almost periodicity of delayed Nicholson-type system involving patch structure, Electron. J. Differ. Equ., 2020 (2020), 1-17.

22. J. Alzabut, Y. Bolat, T. Abdeljawad, Almost periodic dynamics of a discrete Nicholson's blowflies model involving a linear harvesting term, Adv. Differ. Equ., 2012 (2012), 158.

23. S. Saker, J. Alzabut, Periodic solutions, global attractivity and oscillation of an impulsive delay host-macroparasite model, Math. Comput. Model, 45 (2007), 531-543.

24. S. Saker, J. Alzabut, On the impulsive delay hematopoiesis model with periodic coefficients, Rocky Mountain J. Math., 39 (2009), 1657-1688.

25. J. Alzabut, J. Nieto, G. Stamov, Existence and exponential stability of positive almost periodic solutions s for a model of hematopoiesis, Bound. Value Probl., (2009), 127510.

26. J. Alzabut, Almost periodic solutions for an impulsive delay Nicholson's blowflies model, J. Comput. Appl. Math., 234 (2010), 233-239.

27. Y. Xu, Q. Cao, X. Guo, Stability on a patch structure Nicholson's blowflies systeminvolving distinctive delays, Appl. Math. Lett., 105 (2020), 106340.

28. C. Huang, Y. Qiao, L. Huang, R. Agarwal, Dynamical behaviors of a food-chain model with stage structure and time delays, Adv. Difference Equ., 2018 (2018), 186.

29. L. Duan, X. Fang, C. Huang, Global exponential convergence in a delayed almost periodic Nicholson's blowflies model with discontinuous harvesting, Math. Meth. Appl.Sci., 41 (2018), 1954-1965.

30. H. Smith, An Introduction to Delay Differential Equations with Applications to the Life Sciences, Springer New York, 2011.

31. H. A. El-Morshedy, A. Ruiz-Herrera, Global convergence to equilibria in non-monotone delay differential equations, Proc. Amer. Math. Soc., 147 (2019), 2095-2105.

32. I. Győri, F. Hartung, N. A. Mohamady, Permanence in a class of delay differential equations with mixed monotonicity, Electron. J. Qual. Theory Differ. Equ., 53 (2018), 1-21.

33. L. Berezansky, E. Braverman, L. Idels, The Mackey-Glass model of respiratory dynamics: Review and new results, Nonlinear Anal., 75 (2012), 6034-6052.

34. L. Berezansky, E. Braverman, L. Idels, Mackey-Glass model of hematopoiesis with monotone feedback revisited, Appl. Math. Comput., 219 (2013), 4892-4907.

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved